Oh dear god it itches!

By , March 1, 2009 3:07 pm

Edit: I called the hair removal place, as I realized “I’m reacting differently to something that’s been fine in the past” is usually a bad thing. They said to try neosporin as well, and icing, and to call again on Tuesday or Wednesday (about a week since the treatment) if the redness hasn’t gone down. Oh well….

As I mentioned in the previous post, I recently went in for my third-of-six session of laser hair removal for my arms, chest, and stomach. It was less painful than it has been in the past, and didn’t take super-long, either.

Unfortunately, four days later, my arms are still covered in little red bumps and itch like crazy! This is a known possible side effect of the laser, but I haven’t had it so strong before, and it’s driving me insane. I’ve been using hydrocortisone, which is what the hair removal place recommended in the past, and I’m also using perscription lidocaine and prilocaine, which is a topical anasthetic which is supposed to be used before treatment. I’m not sure if it’s actually effective for this, though a Google search seems to indicate it could be, but I want the itching to go away!

I’m going to maybe try a cool washcloth as well, and if it’s still driving me crazy tomorrow I’m going to give the hair removal place a call. It’s a ‘good’ reaction, in that it means it killed the foliciles, but it’s less good if I gnaw my arms off at the elbows…

-R

One Response to “Oh dear god it itches!”

  1. […] said,  as I’ve mentioned before, hair removal isn’t particularly fun. It does get easier each time I go, because there […]

Leave a Reply

Panorama Theme by Themocracy